标题:A general maximum principle for optimal control of forward-backward stochastic systems
作者:Wu, Zhen
作者机构:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Wu, Z
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:AUTOMATICA
出版年:2013
卷:49
期:5
页码:1473-1480
DOI:10.1016/j.automatica.2013.02.005
关键词:Stochastic optimal control; Maximum principle; Backward stochastic; differential equation; Forward backward stochastic control system;; Linear-quadratic optimal control
摘要:A general maximum principle for optimal control problems derived by forward-backward stochastic systems is established, where control domains are non-convex and forward diffusion coefficients explicitly depend on control variables. These optimal control problems have broad applications in mathematical finance and economics such as the recursive mean-variance portfolio choice problems. The maximum principle is applied to study a forward-backward linear-quadratic optimal control problem with a non-convex control domain; an optimal solution is obtained. (C) 2013 Elsevier Ltd. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:31
Scopus被引频次:29
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876678912&doi=10.1016%2fj.automatica.2013.02.005&partnerID=40&md5=f6cebaf38c43d838b1fc2f9349d64404
TOP